S. Natesan and B. S. Deb, "A robust computational method for singularly perturbed coupled system of reaction-diffusion boundary value problem," Appl. Math. Comput., vol. 188, pp. 353-364, 2007.
L. Abrahamson and S. Osher, "Monotone difference schemes for singular perturbation problems," SIAM J. Numer. Anal., vol. 19, pp. 979-992, 1982.
K. Surla and M. Stojanovic, "Solving singularly perturbed boundary value problems by splines in tension," J. Comput. Appl. Math., vol. 24, pp. 355-363, 1988.
M. K. Kadalbajoo and R. K. Bawa, "Variable-mesh difference scheme for singularly perturbed boundary value problem using splines," J. Optimization Theory and Appl., pp. 405-416, 1996.
No any video found for this article.
O.M. Ogunlaran , O.A. Taiwo (2013). Spline Methods for a Class of Singularly Perturbed Boundary Value Problems. International Journal of Mathematical Research, 2(1): 1-10. DOI:
In this paper, we develop numerical methods based on a non-polynomial spline function with uniform grid for solving certain class of singularly perturbed boundary value problems. The proposed methods are second-order and fourth-order accurate. Numerical examples are provided to demonstrate the efficiency of the proposed methods.